# SDR DHL2004750006

- Difficulty date: February 24, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 36,313 hours, 19,798 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, UPPER CABIN RT SIDE BETWEEN STR 16R AND 17R FRAME IS DENTED AT BS 520.  CUT OUT DAMAGE AREA DIM 1 X .75 INCH IAW B727 SRM 51-40-3 FIG 1, FABRICATED DOUBLER REPAIR FROM MAT 7075-T6 .063 PO 900166 DIM 9 X 3.75 INCH IAW B727 SRM 51-40-3 FIG 1, TREATED AND PRIMED IAW B727 SRM 51-10-2, INSTALLED DOUBLER REPAIR UPPER CABIN RT STA 520 BETWEEN STRINGER 16R AND 17R IAW B727 SRM 51-40-3 FIG 1.
